Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

String topology on Gorenstein spaces

Abstract :

The purpose of this paper is to describe a general and simple setting for defining (g, p + q)-string operations on a Poincaré duality space and more generally on a Gorenstein space. Gorenstein spaces include Poincaré duality spaces as well as classifying spaces or homotopy quotients of connected Lie groups. Our presentation implies directly the homotopy invariance of each (g, p + q)-string operation as well as it leads to explicit computations.

Keywords : Mathematics general
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040212
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:31
Dernière modification le : samedi 5 décembre 2020 - 03:20:55

Lien texte intégral

Identifiants

Collections

Citation

Yves Felix, Jean-Claude Thomas. String topology on Gorenstein spaces. Mathematische Annalen, 2009, 345 (2), pp.417 - 452. ⟨10.1007/s00208-009-0361-5⟩. ⟨hal-03040212⟩

Partager

Métriques

Consultations de la notice

19